# SDR DALA2024010900369

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 89,380 hours, 17,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 30G EMERGENCY SEAT LIGHT INOP. CORRECTIVE ACTION: SLAVED 30G ESCAPE PATH LIGHT ASSEMBLY TO 32G IAW B767-300 AMM 33 -51. LIGHT WORKED NORMAL.SUSPECT WIRING ISSUE ON SEAT 30G REF WDM 33-51-31. (5483123)
